# SDR NACA2024060900001

- Difficulty date: June 9, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 89,010 hours, 15,611 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TRIM MODULATING VALVE STUCK IN CLOSED POSITION. REMOVED AND REPLACED FLIGHT DECK TRIM AIR MODULATING VALVE PER AMM 21-61-07 OPS CHECK GOOD.
